eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       Community

Review: could Complera cause Skin spots - red (Bleeding into the skin)?

Summary: there is no Skin spots - red reported by people who take Complera yet.

We study 59 people who have side effects while taking Complera from FDA and social media. Find out below who they are, when they have Skin spots - red and more.

You are not alone: join a mobile support group for people who take Complera and have Skin spots - red >>>

 

 

 

 

Complera

Complera has active ingredients of emtricitabine; rilpivirine; tenofovir disoproxil fumarate. It is often used in hiv infection. (latest outcomes from 68 Complera users)

Skin spots - red

Skin spots - red (red spot on skin) has been reported by people with idiopathic thrombocytopenic purpura, high blood pressure, rheumatoid arthritis, depression, multiple myeloma. (latest reports from 6,476 Skin spots - red patients)

On Feb, 1, 2015: No report is found

Do you have Skin Spots - Red while taking Complera?

You are not alone! Join a mobile support group:
- support group for people who take Complera
- support group for people who have Skin Spots - Red

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

  • Do mrsa and petechiae have anything to do with one another? because i have mrsa and am afraid this may be the start of an outbreak or lead to one.
    I am a 16 year old girl who freaks out at any sign of a MRSA outbreak, due to going septic when I was 13 and would like to know if MRSA and Petechiae have thing to do with the other. I don't want to freak out about nothing if it is nothing.
  • My son has 6th month now.7 days after his birth we can see a red spot on scalp. now it bulged
    we are not seen that spot at birth time.during 7th day his hair is removed as per our traditional concept.after that a small red spot seen on the scalp.2_3days it is like that and later it grows gradually.now he has 6th month started.we consulted a doctor and said that after 9 month it will compressed and gradually reduce.but now do not bleed or infectious.
  • Daughter has developed pinpoint red spots after taking amoxycillin. why does the drug cause this and does she need medical help?
    My daughter is 2 years old with an ear infection and was prescribed amoxicillin. This is her 2nd time on amoxicillin and each time she's on the drug, I noticed these tiny pinpoint red spots on her body. They don't appear in large amounts, only a couple here and there each time. I took her to the paediatrician and ordered a blood test with results came back fine. I'm worried and no one seems to know a lot about these red pinpoint spots(petechia?). Is that just a mild side effect of the drug or is it something serious that my daughter should seek medical help? How is the drug causing such an effect on the body, resulting this bleeding under the skin?
  • What causes a high concentration of mature mucus strands in the body
    I had a Lapband removed via emergency surgery a year ago. Shortly after was infected with HIV. Began ART regiment three months post infection. My body has responded with to ART regiment viral load went from 85000 to 85 copies at last measurement in January. Three months into the ART regiment I noticed significant mucus strand development,noticible in the eyes, stool, nasal passages, accompanied by subcutaneous edema with presense of highly developed mucus strands in the subcuteneous layer I had an endospocy and colonoscopy that were normal except minor ulceration in the stomach. Additionally dark circles under my eyes and I am resting as much as possible. Stool has been turning dark green then pale, and is not directly related to dietary intake. What causes mucus stranding and is this a condition? Whatever is going on is increasing in severity. Any suggestions is greatly appreciated.











    Stool breaks apart in to very clear biphercated sections silimar behaviour of the mucus strands. Stool looks like cat food dumped into the toilet. Does anyone know what this condition is?
  • Do you get petechiae on your legs because of poor blood flow?
    I woke up 2 years ago (during a good ammount of stress) with pain in my throat, joints and muscles, low fever, few slightly enlarged lymph nodes on the right side of my neck, pain in the jaw area. The symptomps have stayed for few weeks and then have became less severe. I was diagnosed at that time with The Quervin's thyroiditis, with no sure cause. I've been tested for a lot of infections and i had a IGM positive for borellia. In few months it turned out negative in IGM but positive IGG- so said chronic. Western blot- within the limit (not sure). I've been long time on antibiotics suspected for Yersinia because some Lymph nodes increased in size near my colon, i've done colonoscopy and laparoscopy and it turned out to be only irritating bowel syndrome. I''ve also been diagnosed with depression.

    Lately i started to have really cold legs and hands. When i would stay in my feet for 10 min they get itchy. Over more i noticed around my ankles some red spots that seem to look like petechiae, they don't fade when pressed and in time they would become brownish.

More questions for: Complera, Skin spots - red

You may be interested at these reviews (Write a review):

  • Complera weight gain
    Switched from Atripla to Complera about 4 months ago due to neuronal toxicity. Started Complera and gained over twenty pounds in a month and continue to gain. I have always been thin with a very high metabolism. Now I have to watch ever single thing I eat.
  • Petechiae after taking plant sterols
    after taking plant sterols for five years i switched brands,withinn a few days i developed minute petechiae on my lower legs and especially behind my knees and inner thighs. My legs were also swelling and feeling tight.
    i stopped taking the sterols and after a week the petechiae disappeared along with the swelling.
    i tried taking the proactive spread and immediately the same condition appeared. I stopped the proactive spread. i have since tried red yeast rice and have had no such reaction.
    My HDL is high my LDL are moderate, my triglycerides are low. However, i still have a high total cholesterol 7.6

More reviews for: Complera, Skin spots - red

Comments from related studies:

  • From this study (5 days ago):

  • Have a severe case of cellulitis in my arm which has no lymph nodes and on the third day I now have petechia on my thighs.

    Reply

  • From this study (3 weeks ago):

  • Been on the ART for a few weeks and have developed bouts of nausea, vomiting and cold sweats. I have followed mfr guidelines and took medication with food. I take the medication in the afternoon, but the following day I get sick as soon as I get out of bed in the morning and intermittently into the afternoon even if I do eat.

    Reply

  • From this study (2 months ago):

  • Random occurrence of petechia and purpura occurring for the last month usually after prolonged time on feet or activity.

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.